The Solution of Homogeneous Liouville Fractional Differential Equations by Sumudu Transform Method

D. S. Bodkhe *

Department of Mathematics, Ananadrao Dhonde Alias Babaji Mahavidyalaya, Kada. Dist. Beed, 414202, M. S., India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we study the homogeneous Liouville fractional differential equations with constant coefficients. The solutions interms of Mittag-Leffler of homogeneous Liouville fractional differential equations with constant coefficients are obtained by Sumudu transform method (STM). The results obtained by STM are illustrated by examples.

Keywords: Sumudu transform, mittag-Leffier functions, wright functions, fractional differential equations


How to Cite

Bodkhe, D. S. (2024). The Solution of Homogeneous Liouville Fractional Differential Equations by Sumudu Transform Method. Asian Journal of Mathematics and Computer Research, 31(1), 57–63. https://doi.org/10.56557/ajomcor/2024/v31i18571

Downloads

Download data is not yet available.

References

Watugala GK. Sumudu Transform- an Integral transform to solve differential equations and control engineering problems. International Journal of Mathematical Education in Science and Technology. 1993;24(1):35-43.

Miller KS, Ross B. An introduction to the fractional calculus and fractional differential equations. John Wiley and Sons; 1993.

Podlubny I. Fractional differential equations. Academic Press, San Diego; 1999.

Asiru MA. Sumudu transform and the solution of integral equations of convolution type. International Journal of Mathematical Education in Science and Technology. 2001;32(6):906-910.

Belgacem FBM, Karaballi AA, Kalla SL. Analytical investigations of the Sumudu transform and applications to integral production equations. Mathematical Problems in Engineering. 2003;3:103-108.

Bulut H, Baskonus HM, Belgacem FBM. The analytical solution of some fractional ordinary differential equations by the Sumudu transform method. Abstract and Applied Analysis. 2013;6.

Debnath L. Recent applications of fractional calculus to science and engineering. International Journal of Mathematics and Mathematical Sciences. 2003;54:3413-3442.

Erdelyi (ed), A. Higher transcendental function. McGraw-Hill, New York. 1955;3.

Kilbas AA, Srivastava HM, Trujillo JJ. Theory and application of fractional differential equations. Elsevier, Amersterdam; 2006.

Nanware JA, Dhaigude DB. Monotone technique for nite system of caputo fractional differential equations with periodic boundary conditions. Dyn. Conti., Disc. Impul. Sys. 2015;22(1):13-23.

Weerakoon S. Application of Sumudu transform to partial differential equations. International Journal of Mathematical Education in Science and Technology. 1994;25(2):277-283.

Bodkhe DS, Panchal SK. On solution of some fractional differential equations by Sumudu transform. International Journal of Scienti c and Innovative Mathematical Research, (IJSIMR). 2015;3(2):615-619.

Bodkhe DS, Panchal SK. On Sumudu transform of fractional derivatives and its applications to fractional differential equations. Asian Journal of Mathematics and Computer Research. 2016;11(1):69-77.

Chaurasia VBL, Dubey RS, Belgacem FBM. Fractional radial di usion equation analytical solution via Hankel and Sumud transforms. Mathematics In Engineering, Science and Aerospace. 2012;3(2):1-10.

Debnath L, Bhatta D. Integral transforms and their applications. Chapman and Hall/CRC,Taylor and Francis Group, New York; 2007.

Nanware JA, Birajdar GA. Methods of solving fractional differential equations of order (0 < < 1). Bulletin of Marathwada Mathematical Society. 2014;15(2):40-53.

Watugala GK. Sumudu Transform- an Integral transform to solve differential equations and control engineering problems. International Journal of Mathematical Education in Science and Technology. 1993;24(1).

Watugala GK. Sumudu transform: A new integral transform to solve differential equations and control engineering problems. Mathematical Engineering in Industry. 1998;6(4):319-329.

Weerakoon S. Complex inversion formula for Sumudu transform. International Journal of Mathematical Education, Science and Technology. 1998;29(4):618-621.

Asiru MA. Further properties of the sumudu transform and its applications. International Journal of Mathematical Education, Science and Technology. 2002;33(2):441-449.

Asiru MA. Application of the sumudu transform to discrete dynamical systems. International Journal of Mathematical Education in Science and Technology. 2003;34(6):944-949.

Agarwal RP. A propos d'unc note de M. Pierre Humbert. C. R.Se'ances Acad. Sci. 1953;236(21):2031-2032.

Belgacem FBM, Karaballi AA. Sumudu transform fundamental properties investigations and applications. Journal of Applied Mathematics and Stochastic Analysis. Article ID 91083. 2006;1-23.

Kilicman A, Eltayeb H, Agarwal PR. On sumudu transform and system of differential equations. Abstract and Applied Analysis. Article ID 598702. 2010;11.

Kilicman A, Eltayeb H. On the applications of Laplace and Sumudu transforms. Journal of the Franklin Institute. 2010;347(5):848-862.

Kataetbeh QD, Belgacem FBM. Applications of the sumudu transform to differential equations. Nonlinear Studies. 2011;18(1):99-112.

Bulut H, Mellumet Baskonus H, Seyma Tuluce. Homotopy perturbation sumudu transform method for heat equations. Mathematics in Engineering, Science and Aerospace (MESA). 2013;4(1):49-60.

Bulut H, Mellumet Baskonus H, Seyma Tuluce. The solutions of homogeneous and nonhomogeneous linear fractional differential equations by variational iteration method. Acta Universitatis. 2013;36:235-243.

Bulut H, Mellumet Baskonus H, Seyma Tuluce. The solution of wave equations by Sumudu transform method. Journal of Advanced Research in Applied Mathematics. 2012;4(3):66-72.

Bulut H, Mellumet Baskonus H, Seyma Tuluce. Homotopy perturbation sumudu transform method for one and two dimensional homogeneous heat equations. International Journal of Basic and Applied Sciences. IJBAS-IJENS. 2012;12(1):6-16.

Seyma Tuluce Demiray, Hasan Bulut, Fethi Bin Muhammad Balgacem. Sumudu transform method for analytical solutions of fractional type ordinary differential equations. Mathematical Problems in Engineering. Article ID 131690. 2015;6.